# SDR COMA0560700

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,286 hours, 21,451 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 16520101
- Part serial: DCL1529604R
- Condition: Malfunctioned
- Location: Nlg
- Part time: 24,127 hours, 21,489 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5462 - GEAR DISAGREE WARNING.  REPLACED THE NLG RETRACT ACTUATOR.
